Discussions that mention lexapro

Anxiety board


this is my second week with lexapro and i dont have any side effects, only increased anxiety, is this normal?
Increased anxiety is a very common side effect in itself. The fact that you don't have any other side effects is a good thing and may mean that your body will respond very well once the initial added anxiety subsides. If it does not subside in a few more weeks, then you should probably investigate the dosage or possibly a different medication. It's all trial and error when it comes to this stuff. It took me about three weeks to adjust to Lexapro, but all in all it has helped.
I had terrible increase of anxiety on lexapro, too bad for me to continue taking it . If that is the only side effect you have it is not abnormal, just lucky.
My anxiety level really shot up right after I started taking Lexapro, and continued for several weeks. I think it was around week five or six that it started to kick in - what a great feeling when it finally did! I had never in my life been that anxiety-free, so it's an amazing feeling.